I just started taking WB XL 150mg, supposed to go to 300 mg at 1 week. My concern is, I am quite sensitive to medications. Since starting taking WB I have feel like I have the worst sinus cold. My sight is blurry and I have a pressure feeling behind my eyes and in the front of my head. I have had both a flu and a cold this season, the most recent cold started about 2 weeks ago, but I thought I was getting over that, but now since starting WB, it feels like my cold is back and really bad. I am not experiencing insomnia, in fact just the opposite, I'm actually really tired and have been sleeping deeply at night. I am experiencing a lot of tingling in my hands, feet and lips. I have not noticed any effect on my depression yet. Just wondering if anyone out there is experiencing these same side effects. Seems to me I always get the opposite of the listed side effects of meds.
Are you fully off the Paxil and it out of your system? There could be withdrawals if not. Also, many people experience the symptoms you are when starting a new medication. By 4-6 weeks usually these symptoms will have passed and some level of benefit noticed, but it could take 3 months for full efficacy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2015 • 3 answers
Posted 21 Jul 2016 • 1 answer
Posted 24 Dec 2016 • 2 answers
Posted 4 Feb 2017 • 1 answer
Posted 5 Feb 2018 • 2 answers